Numerical solutions of first kind Linear Fredholm Integral Equations using quarter-sweep successive over-relaxation (QSSOR) Iterative Method

M.S. Muthuvalu, and Jumat Sulaiman, (2011) Numerical solutions of first kind Linear Fredholm Integral Equations using quarter-sweep successive over-relaxation (QSSOR) Iterative Method. International Journal of Open Problems in Computer Science and Mathematics. Vol. 4. No. 1, March 2011: 184-196. [ISSN: 1998-6262], Indexed by Zentralblatt MATH, EBSCO, (EMIS),ElibM, (AMS), (DOAJ)., 33 (1). pp. 49-57.

[img] Text
Numerical solutions of first kind Linear Fredholm Integral Equations using quarter.pdf

Download (93kB)

Abstract

In this paper, an experimental study is conducted to show the efficiency of the Quarter-Sweep Successive Over-Relaxation (QSSOR) iterative method by using the quadrature approximation equations to obtain numerical solutions of the first kind linear Fredholm integral equations. Furthermore, the derivation and implementation of the QSSOR method in solving first kind linear Fredholm integral equations are also presented. Numerical examples and comparisons with other existing methods are given to illustrate the effectiveness of the proposed method.

Item Type: Article
Uncontrolled Keywords: First kind linear Fredholm equations , Quadrature , Quarter-sweep iteration , Successive Over-Relaxation
Subjects: Q Science > QA Mathematics
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: Noraini
Date Deposited: 03 Aug 2018 02:58
Last Modified: 03 Aug 2018 02:58
URI: http://eprints.ums.edu.my/id/eprint/20676

Actions (login required)

View Item View Item